Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 49, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 19, 2015, 3:03 PM CDT for Clay County, Wichita County, Texas. It took effect at May 21, 2015, 4:36 PM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 3:03 PM CDT (20:03 UTC)
- In effect from
- May 21, 2015, 4:36 PM CDT
- Expired
- May 22, 2015, 6:15 PM CDT
- In force
- 26 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 65 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wichita River at Wichita Falls (WICT2). The gauge peaked at 21.11 ft at May 23, 2015, 4:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07312500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
367
WGUS44 KOUN 192003
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
303 PM CDT TUE MAY 19 2015
TXC077-485-200803-
/O.NEW.KOUN.FL.W.0049.150521T2136Z-150522T2315Z/
/WICT2.1.ER.150521T2136Z.150522T0600Z.150522T1715Z.NO/
303 PM CDT TUE MAY 19 2015
The National Weather Service in Norman has issued a
* Flood Warning for
The Wichita River at Wichita Falls.
* from Thursday afternoon to Friday evening...or until the warning
is cancelled.
* At 1:45 PM Tuesday the stage was 11.2 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The Wichita River will rise above flood stage late
Thursday afternoon and crest near 18.9 feet early Friday morning.
The Wichita River will fall below flood stage early Friday
afternoon.
* Impact...At 19 feet...In Wichita Falls...extensive street flooding
and shallow residential flooding occurs. Agricultural areas
upstream and downstream from Wichita Falls along the Wichita River
experience shallow...short duration flood depths up to a foot.
&&
LAT...LON 3387 9860 3393 9861 3395 9849 3400 9844
3397 9837 3391 9842
$$1 follow-up statement
366 WGUS84 KOUN 200122 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 821 PM CDT TUE MAY 19 2015 TXC077-485-200151- /O.CAN.KOUN.FL.W.0049.000000T0000Z-150522T2315Z/ /WICT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 821 PM CDT TUE MAY 19 2015 The Flood Warning is cancelled for The Wichita River at Wichita Falls. * At 8 PM Tuesday the stage was 10.9 feet. * Flood stage is 18.0 feet. * Forecast...The Wichita River is now forecast to crest below flood stage at 12.2 feet early Friday morning. A crest well below flood stage has been forecast for the Wichita River. Any additional forecast information will be issued via hydrologic statements for this location. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 12:55 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 19, 12:55 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT TUE MAY 19 2015
.DISCUSSION...
THE 18Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
THIS IS A PARTICULARLY LOW CONFIDENCE FORECAST. THE COMBINATION OF
UNRELIABLE MODEL GUIDANCE...ESPECIALLY THE NAM...AND VERY COMPLEX
WEATHER MAKES IT NEARLY IMPOSSIBLE TO NAIL DOWN THE START/STOP
TIMES OF THE CONVECTIVE EVENTS BEYOND A FEW HOURS...AND THE TIMING
OF THE WIND SHIFT LATE TONIGHT IS ALSO UNCERTAIN. IN SHORT...WE
EXPECT PERIODS OF SHRA/TSRA THROUGHOUT THE FORECAST AREA THROUGH
LATE TONIGHT. A COLD FRONT WILL ADVANCE SE FROM KS INTO OK
OVERNIGHT...SHIFTING WINDS TO THE N AND BRINGING AN END TO THE
TSRA/SHRA. GUIDANCE SUGGESTS CEILINGS IN THE IFR CATEGORY AFTER
FRONTAL PASSAGE...WHICH IS CERTAINLY POSSIBLE. HOWEVER...HAVE
OPTED TO USE ABOUT 1000 TO 2000 FT AT MOST SITES TO BE IN BETTER
AGREEMENT WITH CLIMATOLOGICALLY-FAVORED HEIGHTS. KPNC AND KWWR
HAVE COMMUNICATIONS/EQUIPMENT PROBLEMS...SO AMDS WILL BE LIMITED
AT THOSE SITES UNTIL THE PROBLEMS ARE RESOLVED.
CMS
&&
.PREV DISCUSSION... /ISSUED 1055 AM CDT TUE MAY 19 2015/
UPDATE...
EXPANDED FLOOD WATCH IN NORTHWESTERN OKLAHOMA TODAY. LOWERED
RAIN CHANCES THROUGH EARLY AFTERNOON EAST OF I-35. MADE SMALL
ADJUSTMENTS TO OTHER ELEMENTS.
DISCUSSION...
THE FORECAST REMAINS CHALLENGING THIS AFTERNOON AND EVENING.
THERE IS SOME POTENTIAL FOR SEVERE STORMS INCLUDING A FEW
TORNADOES MAINLY OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA THIS AFTERNOON AND EVENING. HEAVY RAINFALL POTENTIAL
IS INCREASING TODAY AS WELL OVER WESTERN OKLAHOMA.
LATEST RADARS INDICATED NON-SEVERE SHOWERS AND THUNDERSTORMS
MAINLY OVER WESTERN OKLAHOMA. A SURFACE WARM FRONT EXTENDED
FROM JUST NORTH OF HOLLIS TO ATOKA AS OF 1045 AM. HEAVY RAINFALL
WAS OCCURRING FROM ARNETT TO HOBART.
HEAVY RAINFALL POTENTIAL SEEMS TO BE INCREASING IN WESTERN
OKLAHOMA WHERE A QUICK 1 TO 3 INCHES SEEM LIKELY WEST OF AN ALVA
TO WEATHERFORD TO ALTUS LINE. EXPANDED THE FLOOD WATCH TO INCLUDE
MORE COUNTIES IN NORTHWESTERN OKLAHOMA.
SEVERE POTENTIAL REMAINS UNCERTAIN...BUT THERE IS CHANCE FOR
SEVERE MAINLY IN THE 2 PM TO 10 PM TIME FRAME IN WESTERN NORTH
TEXAS AND SOUTHERN OKLAHOMA WHERE INSTABILITY IS HIGHEST NEAR AND
SOUTH OF A WARM FRONT. CLOUD COVER MAY LIMIT INSTABILITY. NOT
SURE HOW FAR THE WARM FRONT WILL LIFT NORTHWARD. REGARDLESS...
STRONG SHEAR AND SOME INSTABILITY SUPPORT SEVERE WEATHER. A FEW
SUPERCELLS MAY FORM IN THE SPC SLIGHT RISK AREA CAPABLE OF LARGE
HAIL AND DAMAGING WINDS. INCREASING LOW LEVEL SHEAR AND A VERY
MOIST ENVIRONMENT WOULD ALSO SUPPORT LOW TORNADO THREAT AS WELL.
STORMS MAY ORGANIZE INTO CLUSTERS OR LINES IN THE SLIGHT RISK
AREA. WILL CONTINUE TO MONITOR.
PRODUCTS HAVE BEEN UPDATED.
MBS/JTK
PREV DISCUSSION... /ISSUED 711 AM CDT TUE MAY 19 2015/
AVIATION...
12Z TAFS...IFR CEILINGS IN FAR SOUTHERN OKLAHOMA AND
NORTH TEXAS WILL GRADUALLY SPREAD NORTHWARD TODAY IN ADVANCE
OF A TROUGH. SHOWERS AND STORMS SHOULD BECOME MORE NUMEROUS ALONG
AND NORTH OF A STATIONARY FRONT IN NORTH TEXAS EARLY THIS MORNING.
RAIN AND STORM CHANCES WILL GRADUALLY SPREAD NORTH AND EAST
THROUGH THE AFTERNOON. STORMS SHOULD LINGER IN CENTRAL AND NORTH
CENTRAL OKLAHOMA THIS EVENING/OVERNIGHT WITH IMPROVING CONDITIONS
IN SOUTHWEST OKLAHOMA AND NORTH TEXAS.
PREV DISCUSSION... /ISSUED 406 AM CDT TUE MAY 19 2015/
DISCUSSION...
UPPER LOW/TROUGH OVER THE INTERMOUNTAIN WEST WILL MOVE EAST TODAY
INTO TONIGHT...WHILE ANOTHER TROUGH TAKES SHAPE ALONG THE WEST
COAST. MEANWHILE...RATHER DRY...COOLER AIR...ASSOCIATED WITH HIGH
PRESSURE OVER THE DAKOTAS...HAS FILTERED INTO THE NORTHERN HALF OF
OKLAHOMA. WARM...HUMID AIR REMAINS IN FAR SOUTHERN OKLAHOMA/NORTH
TEXAS.
A SURFACE/LOW LEVEL FRONTAL BOUNDARY SHOULD HELP FOCUS HEAVY
RAINFALL ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THIS
MORNING/AFTERNOON. ANY PRECIPITATION NORTH OF THE FRONT SHOULD
KEEP THE BOUNDARY FROM LIFTING TO FAR NORTHWARD...ESPECIALLY
ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A LITTLE UNSURE ABOUT HEAVY RAINFALL IN SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA PER WPC DAY1...BUT WILL ADD A FEW COUNTIES TO
CURRENT FLOOD WATCH IN SOUTHWEST OKLAHOMA AND NORTH TEXAS.
THE FOCUS FOR HEAVY RAIN SHOULD SHIFT NORTHEAST TONIGHT INTO
EARLY WEDNESDAY AS THE WESTERN TROUGH MOVES EAST AND FLATTENS. AN
ASSOCIATED COLD FRONT WILL MOVE ACROSS OKLAHOMA AND NORTH TEXAS
WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL SHIFT BETTER RAIN CHANCES
INTO TEXAS FOR THURSDAY.
ANOTHER ACTIVE PERIOD OF STORMS...SOME SEVERE WITH HEAVY
RAINFALL...WILL ARRIVE FOR THE HOLIDAY WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 80 60 30 10
HOBART OK 61 67 52 66 / 80 40 30 10
WICHITA FALLS TX 66 76 57 69 / 70 50 60 20
GAGE OK 52 62 47 64 / 70 20 20 10
PONCA CITY OK 58 66 50 66 / 90 50 10 10
DURANT OK 68 80 59 71 / 60 50 50 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-012-013-
016>020-022>030-034>040-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
014-015-021-033.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087>090.
&&
17/23/23Hazardous weather outlook, May 19, 12:27 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1227 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-201730- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1227 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHWEST OKLAHOMA AND ALL OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA IS GENERALLY SOUTH OF A LINE EXTENDING FROM MANGUM TO PAULS VALLEY TO MADILL IN OKLAHOMA. WICHITA FALLS...LAWTON...ALTUS...ARDMORE...VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA. A MARGINAL RISK COVERS THE REST OF OKLAHOMA SOUTH OF INTERSTATE-40. TIMING... MAINLY 2 PM TO 10 PM TODAY IN THE SLIGHT AND MARGINAL RISK AREAS. MAIN IMPACTS... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... FLOODING RAINFALL... A FEW TORNADOES... DISCUSSION... THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THIS AFTERNOON AND TONIGHT. SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT AND MARGINAL RISK AREAS THIS AFTERNOON AND EVENING. ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS WILL BE BELOW SEVERE LIMITS. A FEW SUPERCELLS MAY FORM OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THIS AFTERNOON AND EVENING DUE TO STRONG SHEAR AND SOME INSTABILITY. IF SUPERCELLS FORM... THEY WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS... AS WELL AS TORNADOES DUE TO INCREASING LOW LEVEL SHEAR. CLUSTERS OR LINES OF STORMS MAY FORM LATE THIS AFTERNOON AND EVENING ACROSS THE SLIGHT AND MARGINAL RISK AREAS WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS... AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .RIVER FLOODING... SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 19, 1:41 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
141 PM CDT TUE MAY 19 2015
OKZ027-028-039-040-191915-
GRADY OK-MCCLAIN OK-GARVIN OK-STEPHENS OK-
141 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY...SOUTHWESTERN
MCCLAIN...NORTHWESTERN GARVIN AND NORTH CENTRAL STEPHENS COUNTIES
UNTIL 215 PM CDT...
AT 137 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BRAY...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LINDSAY...BRADLEY...PAYNE...ERIN SPRINGS AND COX CITY.
LAT...LON 3461 9777 3471 9786 3496 9767 3494 9751
3475 9746
TIME...MOT...LOC 1837Z 218DEG 21KT 3469 9775
KURTZLocal storm report, May 19, 2:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 1 S ERIN SPRINGS 34.80N 97.61W
05/19/2015 E1.25 INCH GARVIN OK AMATEUR RADIO
&&
JPIKESpecial weather statement, May 19, 2:25 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT TUE MAY 19 2015
OKZ040>042-047-192015-
PONTOTOC OK-MURRAY OK-JOHNSTON OK-GARVIN OK-
225 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PONTOTOC...MURRAY...
NORTHWESTERN JOHNSTON AND SOUTHEASTERN GARVIN COUNTIES UNTIL 315 PM
CDT...
AT 222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DOUGHERTY...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SULPHUR...DAVIS...ROFF...DOUGHERTY...HICKORY...SCULLIN...TURNER FALLS
AND LAKE OF THE ARBUCKLES.
LAT...LON 3437 9693 3439 9718 3468 9710 3467 9691
3460 9678
TIME...MOT...LOC 1922Z 205DEG 21KT 3442 9705
KURTZSpecial weather statement, May 19, 2:50 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 250 PM CDT TUE MAY 19 2015 OKZ016-021-022-034>036-192030- GREER OK-CUSTER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK- 250 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREER...SOUTH CENTRAL CUSTER...SOUTHEASTERN BECKHAM...NORTHWESTERN KIOWA...NORTHERN JACKSON AND WESTERN WASHITA COUNTIES UNTIL 330 PM CDT... AT 247 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF CARTER TO NEAR MANGUM...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CLINTON...HOBART...MANGUM...CORDELL...GRANITE...BURNS FLAT... SENTINEL...DILL CITY...LONE WOLF...CARTER...BESSIE...ROCKY... WILLOW...RETROP...ALTUS-LUGERT LAKE AND BRINKMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3549 9896 3482 9905 3481 9969 3532 9950 TIME...MOT...LOC 1947Z 261DEG 30KT 3528 9944 3487 9951 MAD
Local storm report, May 19, 2:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
254 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TORNADO 5 SW PURCELL 34.96N 97.43W
05/19/2015 MCCLAIN OK TRAINED SPOTTER
&&
JPIKESpecial weather statement, May 19, 3:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 300 PM CDT TUE MAY 19 2015 OKZ035>038-TXZ083-085-192045- COMANCHE OK-TILLMAN OK-KIOWA OK-JACKSON OK-WILBARGER TX-HARDEMAN TX- 300 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE...NORTHERN TILLMAN...SOUTH CENTRAL KIOWA...EASTERN JACKSON...NORTHWESTERN WILBARGER AND EAST CENTRAL HARDEMAN COUNTIES UNTIL 345 PM CDT... AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF ODELL...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ALTUS...FREDERICK...TIPTON...MANITOU...ELMER...HEADRICK... FRIENDSHIP...HUMPHREYS...ODELL...ALTUS AIR FORCE BASE...FARGO AND HESS. LAT...LON 3419 9940 3430 9955 3479 9926 3449 9874 TIME...MOT...LOC 1957Z 220DEG 32KT 3436 9935 MAD
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Clay, Wichita | 12 days |
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Clay, Montague | 12 days |
| May 19, 8:44 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 8 days |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 46 min |
| May 19, 3:33 PM CDT | Areal Flood Advisory | OUN | Wilbarger | 3 hr |
| May 19, 3:33 PM CDT | Tornado Warning | OUN | Wichita, Wilbarger | 27 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 44 min |
| May 19, 4:42 PM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay, Wichita | 3 hr |
| May 19, 4:48 PM CDT | Tornado Warning | OUN | Clay, Wichita | 27 min |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Clay | 62 min |
| May 19, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 19, 5:39 PM CDT | Tornado Warning | OUN | Archer, Clay | 51 min |
| May 19, 5:42 PM CDT | Areal Flood Advisory | OUN | Clay | 3 hr |
| May 19, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 38 min |
| May 19, 6:15 PM CDT | Flash Flood Warning | OUN | Clay | 3 hr |
| May 19, 6:20 PM CDT | Special Weather Statement | OUN | Archer | 25 min |
| May 19, 6:21 PM CDT | Tornado Warning | OUN | Clay | 24 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 48 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 48 min |
| May 19, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 43 min |
| May 19, 6:42 PM CDT | Areal Flood Advisory | OUN | Archer, Clay | 4 hr |
| May 19, 6:42 PM CDT | Special Weather Statement | OUN | Wilbarger | 33 min |
| May 19, 6:53 PM CDT | Tornado Warning | OUN | Clay | 37 min |
| May 19, 6:59 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.